# SDR DALA2021010600058

- Difficulty date: January 3, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 63,722 hours, 20,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  CORRECTIVE ACTION: MAINTENANCE REPLACED THE BATTERY AND CHARGER.  SYSTEM OPERATION IS NORMAL.
